| Catalog Number |
0703315012 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a loop electrosurgical excision procedure (leep), the blade broke at the tip.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.